# SDR DALA2017101007584

- Difficulty date: October 9, 2017
- Submitted: October 17, 2017
- Operation: Air carrier
- Aircraft: N318NB
- Make and model: Airbus A319-114
- Aircraft serial: 1325
- Aircraft time: 46,566 hours, 24,833 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CORRODED,  -Y1225 BETWEEN FRAMES 66 TO 68,   REPLACED THE FLOOR SUPPORT IAW SRM 51-72-11, DWG D53472780, AND DWG D53472816.
